# SDR AALA202508257255

- Difficulty date: August 22, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 83,299 hours, 34,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ROW 17 ABC AISLE EMERGENCY LIGHT INOP. MAINTENANCE REPAIRED WIRING IAW ESPM 20-48-14 OPS CHECK NORMAL IAW 33-51-11.
